# SDR HALA0500007

- Difficulty date: January 2, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 22 - HNL - PER ACARS REPORT NR 2 ENGINE SURGE OCCURRED, T/O POWER AT 1.40 EPR.  ENGINE RECOVERED IN 4 SECS.  ENGINE CHANGE IN WORK.  (M)
